| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted physio-control to report that their device would power off by itself when the charge button was pressed.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.